# SDR 04FDEA01164

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC27614
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77349 WINGS - RIGHT I/B FLAP REWORK OF TRACK/DRIVE BRACKET P/N ARC2761.  COMPLIED WITH EA 8-5740-77349- WINGS RIGHT I/B FLAP, REWORK OF TRACK / DRIVE BRACKET.
